# SDR 97UAL900474

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON AFTER  TAKEOFF AND DURING CLIMB.  LIGHT WENT OUT AT IDLE.  CAME BACK ON WITH NR 3 BLEED SWITCH OFF AND HIGH POWER SETTING.  RETURNED TO DEN.  *S/D*  LOOSE FITTING CLAMPS WERE FOUND DURING INSPECTION OF STRUT AREA.  CLAMPS WERE TIGHTENED AND SENSE LOOPS WERE REPOSITIONED.  AFTER ADJUSTMENTS, THE ENGINE RUN INDICATED NO STRUT OVERHEAT CONDITION, OPERATIONS CHECK NORMAL.
